# SDR IXXA11SMN077

- Difficulty date: June 6, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 84,766 hours, 34,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 855
- Part time: 84,766 hours, 34,409 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND RT MLG WHEEL WELL DOG HOUSE FITTING CRACKED AT STA 855.000, RT BOTTOM LINE 46.  REMOVED CRACKED FITTING.  CLEANED, TREATED, AND PRIMED AREA.  INSTALLED NEW FITTING IAW SRM 51-1-21, SRM 51-1-8B, SRM 51-1-0, SRM 51-3-0 AND SRM 51-3-1.
